Tuesday, 16 April 2013

Spots

Hi all

I have recently been cutting down on the amount of Betnovate I have been using, tapering in preparation for July. There have been mixed views on whether this does any good or not, my view is that it can't do any harm...........or can it?
I have noticed since cutting down that I have started developing spots, hundreds of the buggers!
They are everywhere, mostly on my legs and hands, some white heads and others with just clear fluid, it's all very strange!
Here are some photos of my hands i just took whilst sitting in my taxi to show you what I mean.

Could it be that tapering the Betnovate has started a slight withdrawal symptom?
Any opinions would be appreciated.


Happy healing
Siegfried x








4 comments:

  1. Yes, I would say so. It's your skins way of having a tantrum and telling you that it wants more steroids!

    I had the little watery blisters. They are a common symptom of TSW.

    Look up the term "tachphylaxis" in relation to topical steroids. It basically means that the body gets used to a medication and is demanding stronger stuff to get any effect. From the looks of your photos you are already in a semi-withdrawal phase, as your blood vessels are dilated. The steroid creams contract the blood vessels artificially, which is why they seem to have the effect of whitening the skin.

    ReplyDelete
  2. Hi mate .
    Looking at the photos i thought i was looking at pics of my own hands . we could be hand twins ,haha .I have to agree with Louise . I got the same spots at about a month into withdrawel. I still get them popping up , mainly on my hands .The most common ones i got looked like a blister spot and on a few occasions i tried to burst them but they had no fluid in them . They seemed just like hard bumps that looked like blisters .Try not to pick at them and they normally go down on there own but they do have a habbit of coming back . Just another part or symptom of withdrawel .I also had loads and loads of tiny spots on my upper legs and thighs . These ones were more like zits , tiny postules , full of puss .Harmless but not a good look .Its nearly impossible not to mess with them but try not to in case of infection . Like i said , they do go in there own time . Just another thing that you get used to .
    The one thing that stands out here though is that your skin is beggining to react to less steroid which is in itself one of your first steps towards full withdrawel .I wish you all the best in your own recovery and remember that your amongst friends . In the not too distant future we will all be healed from this skin nightmare and be able to get on with living our lives with NORMAL HEALTHY SKIN .
    Cheers buddy .

    ReplyDelete
  3. Thanks for your comments, I have not really experienced the spots before and thought it may be a slight withdrawal.
    John, we are certainly hand twins, I showed my wife the photos of your hands and she thought they were mine!!!
    Ha ha!!!
    My skin at the moment is manageable, sore but manageable. I am fine during the day but as soon as I get into bed I start clawing at it, the itch drives me silly.
    Last night I went to bed at 10pm and did not stop scratching until I fell asleep, about 1.30am!!
    My wife Paula often says that I scratch so hard and move about so much in bed that I make the bed rock about and makes her feel sea sick, ha ha!!!!
    I have also noticed in the last week that my skin became very blotchy for three days, all over, head to toe. Now it is so much calmer but extremely dry. I'am not sure if this is a coincidence since tapering the roids or if it was simply something I eat which caused a reaction!
    Questions questions questions.
    Thanks again for both of your views and information, you are very helpful people.

    Keep healing
    Siegfried x

    ReplyDelete
  4. It is no secret that I have a very deep and personal relationship with God. I have pushed and resisted that relationship this past year through all the bullshit I have had to go through living with Herpes but once again, God is bigger than my stubbornness and broke through that outbreak cold sore and all I had Genital Herpes. For me personally, hearing over and over how I am not good enough has really invaded my mind in the worst way possible. I completely shut down and I was just waking up like is this how life going to end this temporary herpes outbreak “fuck everybody with herpes if you know what I mean” but let's be honest here...It is a cowardly to say no to herbal medicine. It is fear based. And it is dishonest to what my heart wants. Don't build a wall around yourself because you are afraid of herbals made or taking a bold step especially when it's come to health issues and getting cure. So many young men/ women tell me over and over that Dr Itua is going to scam me but I give him a try to today I feel like no one will ever convince me about herbal medicine I accept Dr Itua herbal medicine because it's cure my herpes just two weeks of drinking it and i have been living for a year and months now I experience outbreak no more, You can contact him if you need his herbal medicine for any such diseases like,HIV,Epilepsy Infertility, Herpes, Hepatitis, Schizophrenia,Cancer,Fibromyalgia,Fluoroquinolone Fibrodysplasia Ossificans Progressiva.Dupuytren's disease,Desmoplastic,Diabetes ,Coeliac disease,Cerebral Amyloid Angiopathy,Hpv,Weak Erection,Wart Remover. Ataxia,Arthritis,Amyotrophic Lateral Sclerosis,Alzheimer's disease,Adrenocortical carcinoma.Asthma,Allergic, Love Spell,. Email..drituaherbalcenter@gmail.com then what's app.+2348149277967.... My advice to any sick men/women out there is simple... Be Always an open book. Be gut wrenching honest about yourself, your situation, and what you are all about. Don't hold anything back. Holding back will get you nowhere...maybe a one way ticket to lonelyville and that is NOT somewhere you want to be. So my final truth...and I'm just starting to grasp this one..

    ReplyDelete